Solving stochastic mathematical programs with complementarity constraints using simulation

S.I. Birbil, G. Gürkan, O.L. Listes

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

1 Citation (Scopus)
Original languageEnglish
Title of host publicationProceedings of the 2004 Winter Simulation Conference
EditorsR.G. Ingalls, M.G. Rossetti, J.S. Smith, B.A. Peters
Place of PublicationNew Jersey
PublisherIEEE
Pages550-558
Publication statusPublished - 2004

Cite this